MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 3ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 23G*1''

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 3ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 23G*1''
Model Number TW100077IMLD
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 02/12/2025.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported a part of the syringe's plastic piece is stuck to the black stopper.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE 3ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 23G*1''
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no. 501, shunfeng rd
linping district, 311106
hangzhou, zhejiang,,
CH  
Manufacturer Contact
jarryd franklin
311 s. wacker dr
suite 4100
chicago 
MDR Report Key22035649
Report Number3014312726-2025-00020
Device Sequence Number21029704
Product Code MEG
UDI-Device Identifier00818392015027
UDI-Public(01)00818392015027
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTW100077IMLD
Device Lot Number04405085
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown